# SDR ASAA2025021456051

- Difficulty date: February 14, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 40,312 hours, 12,544 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO. 1 ENGINE BURNING 200 LB/HR MORE THAN NO. 2 ENGINE. AFTER TURNING OFF CENTER PUMPS NO. 1 FUEL QUANTITY DROPPED QUICKLY TO A 500 LB DIFFERENTIAL. IT FLUCTUATED QUITE A BIT, BUT ENDED UP EQUAL TO NO. 2 FUEL QUANTITY. GROUNDED - YES. FLIGHT CREW OBSERVATION NOTED. REF LOGPAGE #60565040 FOR #1 FQIS DISCREPANCY. MAIN TANK #1 FQIS FAILS SYSTEM TEST REF AMM TASK 28-41-00-730-801. COMP PROBE AND SYSTEM TOTAL CAPACITANCE OUT OF ACCEPTABLE VALUES.
